# SDR DALA2022090605927

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 20,054 hours, 1,971 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3506 - OXYGEN MASK PANEL MASK DEPLOYED 23 H J. CORRECTIVE ACTION: MASKS STOWED & PANEL LATCHED PER A350-A-35-21-XX-00001-398A-A. (9184442)
